Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Raleigh, NC

June 12, 2007Richmond County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 12, 2007, 2:47 PM EDT for Richmond County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2007, 2:47 PM EDT (18:47 UTC)
Expired
Jun 12, 2007, 3:30 PM EDT
In force
43 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Richmond County, NC

The radar

The Raleigh/Durham radar (KRAX), 136 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:02 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 12, 2:02 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
202 PM EDT TUE JUN 12 2007

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ALONG THE EAST COAST
THROUGH THE REST OF THE WEEK. THIS WILL RESULT IN UNSETTLED
WEATHER AND COOLER THAN NORMAL TEMPERATURES ACROSS OUR REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC ANALYSIS THIS AFTERNOON SHOWS 1024MB HIGH PRESSURE OVER THE
GREAT LAKES...WITH WEAK RIDGING EXTENDING SOUTHEAST INTO THE MID-
ATLANTIC. DEWPOINTS ACROSS THE STATE WERE IN THE UPPER 50S AND LOWER
60S...WITH MID AND UPPER 60S DEWPOINTS SOUTH OF THE AREA IN SC/GA.
WATER VAPOR IMAGERY SHOWS AN H5 LOW DROPPING SOUTH THROUGH WESTERN
NC.

FORECAST THE REMAINDER OF THIS AFTERNOON WILL CONTINUE TO REVOLVE
AROUND CONVECTIVE COVERAGE AND POTENTIAL FOR ISOLATED STRONG/SEVERE
STORMS. A MODIFIED 12Z GSO SOUNDING YIELDS SFC BASED CAPE VALUES
AROUND 2000 J/KG THIS AFT/EVE...AND LIFTED INDICES AROUND -6. FZL AND
WETBULB ZERO LEVELS ARE SIMILAR OR A BIT LOWER THAN YESTERDAY AT 10
KFT AND 9 KFT RESPECTIVELY. ALTHOUGH NO REAL LOW LEVEL FOCUS IS
PRESENT TODAY...A 20 UNIT VORT MAX ASSOC/W AN H5 TROF OR WEAK H5 LOW
DROPPING SOUTH THROUGH WESTERN NC DURING THE DAY WILL PROVIDE
SYNOPTIC ASCENT...WITH THE BEST LIFT IN SOUTHWEST PORTIONS OF THE
CWA. WEAK COLD POOL ALOFT WILL HELP WITH THERMODYNAMICS THIS AFT/EVE
(H5 TEMPS OF -14C GSO AND -15C RNK ARE ABOUT 2C COLDER THAN
YESTERDAY)...AND WILL HELP TO OFFSET THE LOWER SFC DEWPOINTS AND
PWAT VALUES EXPECTED ACROSS THE AREA COMPARED TO YESTERDAY. THE BEST
CHANCE OF POPS THIS AFTERNOON WILL REMAIN IN THE WESTERN PIEDMONT
AND SANDHILLS...AND THE CURRENT FORECAST REFLECTS THIS. AS FAR AS
SEVERE WEATHER IS CONCERNED...ISOLATED STRONG TO SEVERE CELLS ARE
POSSIBLE...PRIMARILY IN THE WEST AND SOUTHWEST PIEDMONT WHERE THE
BEST SYNOPTIC FORCING WILL BE. WITH MODERATE INSTABILITY...A FAIR
AMOUNT OF DRY AIR ALOFT...AND LOW WETBULB ZERO LEVELS...PRIMARY
THREAT WILL BE FROM LARGE HAIL AND DOWNBURSTS. WITH WEAK NE FLOW
FROM THE SFC TO THE TROPOPAUSE THIS AFT/EVE...ANY CONVECTION THAT
DEVELOPS WILL MOVE SLOWLY TO THE SOUTHWEST... AND ISOLATED AREAS OF
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. A
SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM WILL PERSIST OVERNIGHT AS
DEEP LAYER MOISTURE INCREASES FROM THE NORTH. -VINCENT

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
THE H5 LOW OFF THE NORTHEAST COAST CONTINUES TO SPIN OFF CAPE COD
AND LONG ISLAND THROUGH THURSDAY...AND ACTUALLY BEGINS TO RETROGRADE
TOWARD THE NORTHEAST COAST ON FRIDAY. THIS WILL BRING UNSETTLED
WEATHER AND UNSEASONABLY COOL TEMPS TO THE AREA THROUGHOUT THE SHORT
TERM PERIOD AS WEAK SHORTWAVES ROTATE AROUND THE H5 LOW OFFSHORE AND
DROP SOUTH THROUGH THE MID-ATLANTIC. BEST CHANCE FOR PRECIP DURING
THE SHORT TERM PERIOD WILL BE ON WEDNESDAY AS THERMODYNAMIC PROFILES
SUPPORT SFC BASED CAPE VALUES AROUND 1500 J/KG AND DEEP LAYER
MOISTURE INCREASES WITH PWAT VALUES IN THE 1.25 TO 1.50 RANGE.
THERMODYNAMIC PROFILES BECOME LESS FAVORABLE FOR CONVECTION ON
THU...WITH THICKNESSES FALLING AND MAV/MET GUIDANCE INDICATING HIGH
TEMPS IN THE LOWER 70S NE TO UPPER 70S AND LOWER 80S FAR SOUTH AND
SOUTHWEST. SIMILAR SITUATION ON FRIDAY...ALTHOUGH BOTH THE GFS/NAM
SHOW A CHANCE OF PRECIP IN WEST/SOUTHWEST PORTIONS OF THE CWA AS A
SHORTWAVE DROPS SSE THROUGH WV/VA INTO WESTERN/CENTRAL NC. SLIGHTLY
WARMER HIGH TEMPS ON FRI IN THE UPPER 70S TO LOWER 80S. MOSTLY
CLOUDY SKIES ON WED/THU...WITH MORE CLOUD COVER IN WESTERN PORTIONS
OF THE CWA ON FRI. CURRENT PRECIP FORECAST ON TRACK DURING THE SHORT
TERM PERIOD...ONLY MINOR ADJUSTMENTS PLANNED. -VINCENT

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ESSENTIALLY WE HAVE A DRY FORECAST AND A WARMING TREND EARLY IN
THE PERIOD AS THE TROUGH ALOFT LIFT OUT TO THE NORTHEAST AND
HEIGHTS RISE INTO A SUBTROPICAL RIDGE ALONG THE EAST COAST BY
MONDAY. THE SURFACE FLOW FEATURES MAINLY WESTERLY FLOW ACROSS
CENTRAL NC AS BERMUDA HIGH PRESSURE RIDGES WESTWARD INTO THE GULF
STATES. DEW POINTS AND RESULTANT HUMIDITY SHOULD ALSO GRADUALLY
INCREASE AS FLOW PERSISTS FROM OFF THE GULF. A BETTER CHANCE OF
DIURNAL TSTMS APPEARS TUE AS A SHORT WAVE TROUGH MOVES UP THE
TENNESSEE VALLEY AND DESTABILIZES A MORE HUMID AIRMASS IN PLACE
OVER THE REGION. -RFG

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS CAN BE EXPECTED AS HIGH PRESSURE OVER THE OHIO
VALLEY MAINTAINS A WEAK NE FLOW AT THE SURFACE OVER CENTRAL NC.  AN
UPPER LEVEL DISTURBANCE WILL SINK SOUTHWARD ACROSS THE AREA LATE
THIS AFTERNOON TO CAUSE SCATTERED TSTMS MAINLY S AND W THIS
AFTERNOON AND NE LATER THIS EVENING.  MVFR VSBY CAN BE EXPECTED IN
FOG AROUND DAYBREAK WED...EXCEPT IFR IN FOG NEAR KFAY AND KRWI.

WITH NE SURFACE FLOW CONTINUING...GENERALLY VFR CONDITIONS CAN BE
EXPECTED INTO THE WEEKEND ACROSS CENTRAL NC WITH THE EXCEPTION OF
SCT TSTMS LATE WED AND MVFR VSBY IN FOG DAYBREAK THU AND FRI. -RFG

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...VINCENT
LONG TERM...RFG
AVIATION...RFG
Hazardous weather outlook, Jun 12, 2:42 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
242 PM EDT TUE JUN 12 2007

NCZ007>011-024>028-041>043-078-089-130900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-WAKE-JOHNSTON-WILSON-WAYNE-SAMPSON-
242 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL LOW
DROPS SOUTH THROUGH WESTERN NORTH CAROLINA. SOME STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREAT FROM LARGE HAIL AND DAMAGING
WINDS. DUE TO THE SLOW MOVEMENT OF ANY SHOWERS OR STORMS...
LOCALLY HEAVY RAINFALL AMOUNTS OF AN INCH OR GREATER WILL ALSO BE
POSSIBLE. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED WEDNESDAY.
ISOLATED STORMS OVER THE WESTERN PIEDMONT MAY BECOME STRONG WITH
SOME HAIL... HOWEVER THE RISK OF WIDESPREAD SEVERE STORMS IS LOW.
OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER
IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

NCZ021>023-038>040-073>077-083>086-088-130900-
FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-CHATHAM-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
242 PM EDT TUE JUN 12 2007

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED WEDNESDAY.
ISOLATED STORMS OVER THE WESTERN PIEDMONT MAY BECOME STRONG WITH
SOME HAIL... HOWEVER THE RISK OF WIDESPREAD SEVERE STORMS IS LOW.
OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED. STORM SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE
NATIONAL WEATHER SERVICE IN RALEIGH.

VINCENT

In the hours before

Special weather statement, Jun 12, 1:53 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
153 PM EDT TUE JUN 12 2007

NCZ077-121900-
HARNETT-
153 PM EDT TUE JUN 12 2007

...AN ISOLATED STRONG THUNDERSTORM WILL MOVE ACROSS HARNETT COUNTY
THROUGH 300 PM EDT...

AT 153 PM EDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY STRONG
THUNDERSTORM 6 MILES NORTHWEST OF LILLINGTON.

THE THUNDERSTORM WILL BE NEAR LILLINGTON AROUND 300 PM EDT.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.

VINCENT
Special weather statement, Jun 12, 2:13 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
213 PM EDT TUE JUN 12 2007

NCZ041-077-121915-
HARNETT-WAKE-
213 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM WILL MOVE SLOWLY SOUTHWARD ACROSS SOUTHERN
WAKE AND NORTHERN HARNETT COUNTIES THROUGH 315 PM EDT...

AT 213 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FUQUAY-VARINA...OR ABOUT 10 MILES SOUTH OF CARY...MOVING SOUTH AT 10
MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...FUQUAY-VARINA...
DUNCAN...ANGIER.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.
Special weather statement, Jun 12, 2:16 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
216 PM EDT TUE JUN 12 2007

NCZ039-074-075-121915-
MONTGOMERY-MOORE-RANDOLPH-
216 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM WILL MOVE SLOWLY SOUTHWARD ACROSS FAR
SOUTHERN RANDOLPH...FAR NORTHWESTERN MOORE AND NORTHEASTERN
MONTGOMERY COUNTIES THROUGH 315 PM EDT...

AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SEAGROVE...OR ABOUT 14 MILES SOUTH OF ASHEBORO...MOVING SOUTHWEST AT
5 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SEAGROVE...STEEDS.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.
Special weather statement, Jun 12, 2:22 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
222 PM EDT TUE JUN 12 2007

NCZ073-074-083-084-121915-
ANSON-MONTGOMERY-RICHMOND-STANLY-
222 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM WILL MOVE ACROSS FAR NORTHWESTERN
RICHMOND...SOUTHWESTERN MONTGOMERY...SOUTHEASTERN STANLY AND
NORTHEASTERN ANSON COUNTIES THROUGH 315 PM EDT...

AT 222 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MOUNT GILEAD...OR ABOUT 14 MILES SOUTHWEST OF TROY...MOVING SOUTHWEST
AT 5 MPH.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.
Special weather statement, Jun 12, 2:24 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
224 PM EDT TUE JUN 12 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-122030-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
224 PM EDT TUE JUN 12 2007

...STRONG TO SEVERE STORMS DEVELOPING OVER CENTRAL NORTH CAROLINA...

THROUGH THE AFTERNOON AND EVENING HOURS STRONG THUNDERSTORMS WILL
BECOME MORE NUMEROUS ACROSS CENTRAL NORTH CAROLINA. LOCATIONS FROM
LEXINGTON EAST TO ASHEBORO RALEIGH...SMITHFIELD AND WILSON SOUTH
TO THE SOUTH CAROLINA LINE CAN EXPECT PERIODS OF STRONG STORM FOR
THE REMAINDER OF THIS AFTERNOON. THIS INCLUDES
LILLINGTON...FAYETTEVILLE...RAEFORD...LAURINBURG...ROCKINGHAM AND
WADESBORO.

THE MAIN THREAT FROM THESE STORMS WILL BE HAIL...GUSTY WINDS AND
FREQUENT LIGHTNING WITH SEVERAL LIGHTNING STRIKES PER MINUTE. SOME
OF THESE STORMS COULD BECOME SEVERE OVER THE NEXT SEVERAL HOURS
PRODUCING UP TO QUARTER SIZE HAIL AND WINDS IN EXCESS OF 58 MPH.

BE SURE TO MOVE INDOORS AND SEEK SAFE SHELTER BEFORE HIT YOUR
AREA. DO NOT STAND BY WINDOWS. DUE TO THE FREQUENT LIGHTNING
AVOID USING CORDED TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE
STORM HAS PASSED.
Special weather statement, Jun 12, 2:39 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
239 PM EDT TUE JUN 12 2007

NCZ041-042-077-121945-
HARNETT-JOHNSTON-WAKE-
239 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM WILL MOVE ACROSS FAR SOUTHERN WAKE AND
NORTHERN JOHNSTON COUNTIES THROUGH 345 PM EDT...

AT 239 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ANGIER...OR ABOUT 12 MILES NORTHEAST OF LILLINGTON...MOVING SOUTHWEST
AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ANGIER...BUIES
CREEK...LILLINGTON.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:13 PM EDTSevere Thunderstorm WarningRAHStanly47 min
Jun 11, 8:58 PM EDTSevere Thunderstorm WarningRAHAnson47 min
Jun 12, 5:33 AM EDTDense Fog AdvisoryRAHAlamance, Anson, Davidson, Forsyth, Guilford, Hoke and 6 more2 hr
Jun 12, 2:49 PM EDTSevere Thunderstorm WarningRAHHarnett41 min
Jun 12, 3:24 PM EDTSevere Thunderstorm WarningRAHAnson66 min
Jun 12, 3:26 PM EDTSevere Thunderstorm WarningRAHJohnston46 min
Jun 12, 3:40 PM EDTSevere Thunderstorm WarningRAHCumberland50 min
Jun 12, 3:51 PM EDTSevere Thunderstorm WarningRAHMoore54 min
Jun 12, 3:51 PM EDTSevere Thunderstorm WarningRAHHoke, Moore39 min
Jun 12, 3:55 PM EDTSevere Thunderstorm WarningRAHSampson50 min
Jun 12, 4:38 PM EDTSevere Thunderstorm WarningRAHMoore67 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningRAHWilson27 min
Jun 12, 6:06 PM EDTSevere Thunderstorm WarningRAHSampson39 min
Jun 12, 7:49 PM EDTSevere Thunderstorm WarningRAHJohnston26 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.